PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 41 | 1 | 133-142
Tytuł artykułu

The positive mass theorem for ALE manifolds

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show what extra condition is necessary to be able to use the positive mass argument of Witten [12] on an asymptotically locally euclidean manifold. Specifically we show that the 'generalized positive action conjecture' holds if one assumes that the signature of the manifold has the correct value.
Słowa kluczowe
Rocznik
Tom
41
Numer
1
Strony
133-142
Opis fizyczny
Daty
wydano
1997
Twórcy
autor
  • Department of Mathematics, Royal Institute of Technology, S-100 44 Stockholm, Sweden
Bibliografia
  • [1] L. Andersson and M. Dahl, ALE manifolds with nonnegative scalar curvature, in preparation.
  • [2] S. Bando, A. Kasue and H. Nakajima, On a construction of coordinates at infinity on manifolds with fast curvature decay and maximal volume growth, Inv. Math. 97 (1989), 313-349.
  • [3] R. Bartnik, The mass of an asymptotically flat manifold, Comm. on Pure and Appl. Math. 39 (1986), 661-693.
  • [4] P. B. Gilkey, The geometry of spherical space form groups, Series in Pure Mathematics, vol. 7, World Scientific, Singapore, 1989.
  • [5] R.E. Greene, P. Petersen and Shunhui Zhu, Riemannian manifolds of faster than quadratic curvature decay, Internat. Math. Res. Notices. 9 (1994).
  • [6] P. B. Kronheimer, The construction of ALE spaces as hyper-Kähler quotients, J. Diff. Geom. 29 (1989), 665-683.
  • [7] P. B. Kronheimer, A Torelli-type theorem for gravitational instantons, J. Diff. Geom. 29 (1989), 685-697.
  • [8] H. B. Lawson and M.-L. Michelson, Spin geometry, Princeton University Press, Princeton, 1989.
  • [9] C. LeBrun, Counterexamples to the generalized positive action conjecture, C.M.P. 118 (1988), 591-596.
  • [10] M.Y. Wang, Parallel spinors and parallel forms, Ann. Global Anal. Geom. 7 (1989), 59-68.
  • [11] M.Y. Wang, On non-simply connected manifolds with non-trivial parallel spinors, Ann. Global Anal. Geom. 13 (1995), 31-42.
  • [12] E. Witten, A new proof of the positive energy theorem, Comm. Math. Phys. 80 (1981), 381-402.
  • [13] J.A. Wolf, Spaces of constant curvature, McGraw-Hill, 1967.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv41z1p133bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.